# SDR SIMA20210204005

- Difficulty date: February 4, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE FWD YOKE UPPER FWD SIDE CRACKED. 1 CRACK, .275" IN LENGTH-C/A-REMOVED AND REPLACED RH FWD LOWER YOKE FITTING IAW ERS-EM-54MR-698.
